Title

On ring extensions satisfying the star-hash property

Document Type

Article

Publication Date

2020

Publication Title

Communications in Algebra

Abstract

Let (Formula presented.) be a ring extension, and let (Formula presented.) be a strict star operation on the extension (Formula presented.) The extension (Formula presented.) is said to satisfy the ⋆-hash property if (Formula presented.) for any two distinct subsets (Formula presented.) and (Formula presented.) of (Formula presented.) where (Formula presented.) is the set of all S-regular ⋆-maximal ideals of R. We study ring extensions satisfying the star-hash property. Special attention is given to the case of Prüfer extensions.

Department

Mathematics

Volume Number

48

Issue Number

5

First Page

2081

Last Page

2091

Comments

© 2020, © 2020 Taylor & Francis Group, LLC.

DOI

10.1080/00927872.2019.1710174

This document is currently not available here.

Share

COinS